# SDR COEA2018052211819

- Difficulty date: March 10, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411224
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 19 CORRODE BETWEEN INBOARD SEAT TRACKS.  REPAIRED THE FLOORBEAM IAW SRM 53-00-00-300-834-A01.
